Alert archive / Ohio / Flash Flood Warnings in 2010

Flash Flood Warning 33, NWS Charleston, WV

June 15, 2010Jackson County, Meigs County, Vinton County, Ohio

NWS Charleston, WV issued this flash flood warning at Jun 15, 2010, 12:19 AM EDT for Jackson County, Meigs County, Vinton County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2010, 12:19 AM EDT (04:19 UTC)
Expired
Jun 15, 2010, 2:51 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, OH, Meigs County, OH, Vinton County, OH

The radar

The Charleston,WV radar (KRLX), 105 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 1:00 AM EDTFLASH FLOODRadcliffe, OHRT 160 NEAR RADCLIFF CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1187 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WGUS51 KRLX 150419
FFWRLX
OHC079-105-163-150715-
/O.NEW.KRLX.FF.W.0033.100615T0419Z-100615T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1219 AM EDT TUE JUN 15 2010

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL JACKSON COUNTY IN SOUTHEAST OHIO...
  NORTHWESTERN MEIGS COUNTY IN SOUTHEAST OHIO...
  SOUTHEASTERN VINTON COUNTY IN SOUTHEAST OHIO...

* UNTIL 315 AM EDT

* AT 1215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED   VERY HEAVY RAIN FROM A THUNDERSTORM HEADED FOR THE  
WARNED AREA. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RADCLIFFE...DYESVILLE...CARPENTER AND WILKESVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3924 8240 3915 8217 3903 8237 3903 8243
      3900 8243 3900 8245 3908 8256

$$

25
2 follow-up statements
751 
WGUS71 KRLX 150549
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
149 AM EDT TUE JUN 15 2010

OHC079-105-163-150715-
/O.CON.KRLX.FF.W.0033.000000T0000Z-100615T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VINTON OH-MEIGS OH-JACKSON OH-
149 AM EDT TUE JUN 15 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EDT FOR EAST
CENTRAL JACKSON...NORTHWESTERN MEIGS AND CENTRAL VINTON COUNTIES IN
SOUTHEAST OHIO...

AT 144 AM EDT...THE HEAVY RAIN WAS ENDING ACROSS THE WARNED AREA. 
HOWEVER...CREEKS...PARTICULARLY IN THE RACCOON CREEK BASIN WILL 
CONTINUE TO RESPOND TO EARLIER RAINS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILKESVILLE...RADCLIFFE...DYESVILLE AND CARPENTER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3924 8240 3915 8217 3903 8237 3903 8243
      3900 8243 3900 8245 3908 8256

$$

30
635 
WGUS71 KRLX 150651
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
251 AM EDT TUE JUN 15 2010

OHC079-105-163-150700-
/O.CAN.KRLX.FF.W.0033.000000T0000Z-100615T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VINTON OH-MEIGS OH-JACKSON OH-
251 AM EDT TUE JUN 15 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL
JACKSON...NORTHWESTERN MEIGS AND CENTRAL VINTON COUNTIES IN SOUTHEAST
OHIO...

HEAVY RAIN HAS MOVED OUT OF THE AREA AS A RESULT THE FLASH FLOOD 
WARNING HAS BEEN CANCELLED. STREAMS AND CREEKS WILL CONTINUE TO 
RECEDE OVER THE NEXT FEW HOURS. 

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.

LAT...LON 3924 8240 3915 8217 3903 8237 3903 8243
      3900 8243 3900 8245 3908 8256

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 9:38 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 14, 9:38 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
938 PM EDT MON JUN 14 2010

.SYNOPSIS...
MOIST ATMOSPHERE AND UPPER LEVEL DISTURBANCES KEEP SCATTERED SHOWERS
AND THUNDERSTORMS GOING THROUGH TUESDAY NIGHT...FOLLOWED BY A COLD
FRONT WHICH BRINGS STORMS WEDNESDAY. HIGH PRESSURE LATE WEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...UPDATED
ANOTHER NIGHT...ANOTHER COMPLEX TO WORRY OVER...

AS OF 01Z...W-E BOUNDARY LOCATED JUST SOUTH OF A LINE FROM
PKB-CKB-EKN WITH SCT CONVECTION ALONG IT. HI RES MODELS HAVE DONE A
VERY GOOD JOB OF HANDLING THIS...GIVING IT A MORE NW-SE ORIENTATION
BY 03Z. THIS IS SUPPORTED BY RADAR...SATELLITE...AND SFC OBS WHICH
SHOW THIS BEGINNING TO TAKE PLACE. THIS WOULD CREATE MORE OF A
WATER WORRY GIVEN MORE FAVORABILITY FOR TRAINING OF CELLS. FINESSED
DETERMINISTIC POPS TO REFLECT THIS THINKING.

FURTHER WEST...MCS ONGOING ACROSS INDIANA. HI RES MODELS ARE DOING A
GOOD JOB HANDLING THIS AS WELL...ALBEIT MAYBE A FEW HRS TOO SLOW.
RELIED SOMEWHAT ON WRF-NMM GIVEN ITS GOOD INITIALIZATION OF 21Z RUN.
WRF INDICATES W-E H7 DEFORMATION AXIS DEVELOPS OVER OH RVR NEXT FEW
HRS...AHEAD OF MAIN LINE. SPC MESO ANALYSIS SUPPORTS THIS WITH GOOD
THETA E AXIS ALONG OH RVR IN OH AND KY. MASSAGED DETERMINISTIC POPS
ACROSS TRI STATE AND PORTIONS OF SE OH TO REFLECT THIS THINKING.

EXPECT OVERALL COMPLEX TO WEAKEN OVER NEXT SEVERAL HRS. HOWEVER IT
WILL PROBABLY REORGANIZE AND FOCUS ALONG OH RVR AREA OF SOUTHERN
OH/NORTHERN KY ALONG H7 DEFORMATION AXIS/THETA E GRADIENT...WITH
LESS OF A WORRY FOR SVR ALONG AFOREMENTIONED BOUNDARY IN OUR NECK OF
THE WOODS. WHAT THIS WILL DO IS FURTHER ENHANCE WATER CONCERNS GIVEN
ALREADY SATURATED SOILS AS IT MAKES ITS WAY INTO CWA. TIMING LOOKS
TO BE 05-09Z.

AREAS OF FG BY DAWN...ESPECIALLY FOR AREAS THAT RECIEVE RAIN.

&&

.SHORT TERM /TUESDAY NIGHT/...
HI-RES MODELS HAVE LOW
LEVEL BOUNDARY PUSHING INTO SE OHIO AND WESTERN WV TUES. H50 VORT
LOBE COINCIDING WITH BOUNDARY WILL GIVE FORCING TO MOIST AIR IN
PLACE. CONVECTION INITIATION WON'T BE LIMITED WITH 2000-2500 J/KG
SURFACE BASED CAPE FORECAST. BOUNDARY WILL PUSH NORTHWARD THROUGH
NORTHERN CWA THROUGH AFTERNOON TUES.

WEAK SURFACE LOW AND TRAILING COLD FRONT APPROACHES WEDS BEFORE THE
LOW DEEPENS TO OUR NORTH. 12Z GFS HAS THETA-E RIDGE PASSING BETWEEN
18Z WEDS AND 3Z TUES WITH SUBSEQUENT WIND SHIFT TO NW FLOW. HAVE
RAISED POPS TO LIKELY DURING THE AFTERNOON WEDS TO ACCOUNT FOR THIS
FROPA. CAA WEDS NIGHT WILL USHER IN A DRIER AIRMASS AS WELL AS A
MUCH NEEDED BREAK FROM ACTIVE WEATHER FOR THURS.

TWEAKED MAX AND MIN TEMPS A BIT ABOVE MAV GUIDANCE FOR TUES UNDER
STRONG H85 WAA. KEPT TUES HIGH UNDER MEX THOUGH AS CLOUD COVER
SHOULD KEEP TEMPS SOMEWHAT REGULATED. ALSO BUMPED UP LOWS TUES INTO
WEDS TO ACCOUNT FOR WAA IN THE WARM SECTOR BEFORE FROPA WEDS.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
GENERALLY FOLLOWED HPC THINKING AS HIGH PRESSURE ON THURSDAY AND
FRIDAY...GIVES WAY TO A WEAK COLD FRONT WHICH PUSHES SOUTHEAST
SATURDAY NIGHT AND EARLY SUNDAY. HIGH PRESSURE THEN BUILDS IN FOR
MONDAY.

AS A RESULT...EXPECT PRECIPITATION CHANCES WILL SPREAD EAST ACROSS
AREA EARLY SATURDAY INTO EARLY SUNDAY. NOT REAL IMPRESSED WITH
PRECIPITATION CHANCES AND HAVE TRIED TO LIMIT THE CHANCE POPS TO
THE NORTHERN COUNTIES...WHICH WILL BE CLOSEST TO THE FASTER UPPER
LEVEL FLOW AND ANY MID-LEVEL SHORTWAVES.

MODEL H8 TEMPS SUGGEST DAYTIME TEMPERATURES WILL BE ABOVE NORMAL
THROUGH THE PERIOD. GENERALLY WENT WITH HPC TEMPERATURES WITH SOME
MINOR TWEAKS...ESPECIALLY ACROSS THE HIGHEST ELEVATIONS.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
W-E ORIENTED BOUNDARY BISECTING NORTHERN CWA SERVING AS FOCUS FOR SCT
CONVECTION THIS EVENING. THIS BOUNDARY WILL GRADUALLY SHIFT TO SE
AND ORIENT ITSELF MORE TOWARD NW-SE LATER THIS EVENING. BRIEF IFR
CONDITIONS POSSIBLE IN THIS LINE BEFORE IT WEAKENS BY 03Z WITH
LOSS OF HEATING. FURTHER WEST...MCS ORGANIZING OVER IL WILL DIVE
SE THROUGH 06Z. WILL BE MONITORING FOR POSSIBLE EFFECTS ACROSS SOUTHERN
HALF OF CWA BY 05Z AS IT WEAKENS. POSSIBLE MVRF CONDITIONS FROM
KHTS- KCRW- KBKW...WITH REMNANTS. OTHERWISE...VALLEY FG WILL SET
IN AFTER 06Z...WITH IFR VIS FOR AREAS THAT RECEIVE RAINFALL.

AIRMASS STAYS IN PLACE THROUGH TUESDAY. GENERALLY VFR CONDITIONS
DURING THE DAY TUESDAY WITH ISOLATED MVFR IN SHOWERS. MIDNIGHT
THROUGH DAWN VFR WITH SCATTERED IFR IN VALLEY FOG OR SHOWERS.

AFTER 00Z WEDNESDAY...
SCATTERED THUNDERSTORMS AND ASSOCIATED IFR THROUGH
MIDWEEK...ESPECIALLY AFTERNOON AND EVENINGS. IFR VALLEY FOG DURING
PREDAWN HOURS THROUGH MIDWEEK.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR WVZ005>011-
     013>020-024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OHZ066-067-075-
     076-083>087.
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR VAZ003-004.

&&

SYNOPSIS...AAR
NEAR TERM...AAR/30
SHORT TERM...TAX
LONG TERM...JSH
AVIATION...AAR/30
Hazardous weather outlook, Jun 14, 4:01 AM EDT, 20 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
401 AM EDT MON JUN 14 2010

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-150815-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
401 AM EDT MON JUN 14 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FLASH FLOOD WATCH THROUGH THE DAY WEDNESDAY.

THUNDERSTORM COMPLEXES ARE FORECAST TO IMPACT THE AREA THROUGH
WEDNESDAY...MAINTAINING THE THREAT FOR FLASH FLOODING AS WELL AS
FOR SEVERE WEATHER IN THE FORM OF DAMAGING WIND AND LARGE HAIL.

THE STORM PREDICTION CENTER HAS WESTERN PORTIONS OF THE AREA
UNDER A SLIGHT RISK FOR SEVERE WEATHER FOR BOTH MONDAY AND
TUESDAY. THIS MAY NEED EXPANDED EASTWARD DEPENDING UPON THE
EVOLUTION AND TIMING OF SPECIFIC INDIVIDUAL COMPLEXES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 14, 9:31 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
931 PM EDT MON JUN 14 2010

OHZ083-084-150200-
JACKSON OH-VINTON OH-
931 PM EDT MON JUN 14 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JACKSON AND VINTON
COUNTIES...

AT 929 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
MCARTHUR...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR HAMDEN AROUND 950 PM...WELLSTON AROUND 955 PM
AND RADCLIFFE AROUND 1000 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3936 8267 3920 8228 3920 8230 3914 8231
      3904 8240 3921 8275

25
Special weather statement, Jun 14, 11:51 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1151 PM EDT MON JUN 14 2010

OHZ084-150445-
VINTON OH-
1151 PM EDT MON JUN 14 2010

...HEAVY RAINFALL OVER NORTHWESTERN VINTON COUNTY...

AT 1145 PM EDT...A SERIES OF THUNDERSTORMS HAD PRODUCED OVER 2
INCHES OF RAIN OVER NORTHWEST VINTON COUNTY. THIS WILL CAUSE STREAMS
AND CREEKS TO RISE TO BANKFULL AND COULD CAUSE PROBLEMS IN LOW LYING
AREAS AND AREAS OF POOR DRAINAGE.

AREAS THAT WILL BE EFFECTED INCLUDE EAGLE MILLS...PIKE RUN...AND
SALT RUN. THIS COULD CAUSE PROBLEMS ALONG ROUTE 327.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3937 8274 3936 8263 3926 8270 3928 8276
      3934 8276

25

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:31 PM EDTSpecial Weather StatementRLXVinton29 min
Jun 14, 11:51 PM EDTSpecial Weather StatementRLXVinton54 min
Jun 15, 12:10 AM EDTSevere Thunderstorm WarningRLXAthens, Gallia, Jackson, Lawrence, Meigs, Vinton65 min
Jun 15, 12:46 AM EDTSpecial Weather StatementRLXMorgan, Perry59 min
Jun 15, 1:09 AM EDTSpecial Weather StatementRLXJackson36 min
Jun 15, 1:54 AM EDTSpecial Weather StatementRLXPerry81 min

Nearby

Flash Flood Warnings in Ohio, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.